MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. EVIS EXERA III DUODENOVIDEOSCOPE

AIZU OLYMPUS CO., LTD. EVIS EXERA III DUODENOVIDEOSCOPE
Model Number TJF-Q190V
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
During the initial evaluation of the duodenovideoscope device, it was observed that the distal tip rubber adhesive was irregular.There was no patient involvement.
 
Additional Manufacturer Narrative
Based on the final investigation of the distal tip rubber adhesive irregular during the initial evaluation was confirmed.The root cause could not be identified.Based on the results of the investigation, the most probable cause of the reported issue is traced to component failure.Olympus will continue to monitor the field performance of this device.Should any additional relevant information become available, a supplemental report will be submitted.

Brand Name
EVIS EXERA III DUODENOVIDEOSCOPE
Common Device Name
DUODENOVIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50817886
Report Number9610595-2026-76856
Device Sequence Number10157751
Product Code FDT
UDI-Device Identifier04953170452024
UDI-Public04953170452024
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K251867
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTJF-Q190V
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/05/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown